# SDR WRLA20110317475

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N269WA
- Make and model: Doug MD-11
- Aircraft serial: 48450
- Aircraft time: 87,853 hours, 12,002 cycles
- Engine: Ge CF680
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OBSERVED ACRID ODOR AND MIST OF SMOKE IN ZONE-A AT APPROXIMATELY FIVE HOURS IN FLIGHT.  FOUND C/B'S POPPED FOR NR 1 RECIRC FAN.  OPS CHECK FOUND C/BS POPPING.  TRANSFERRED TO DMI M21MR1711-132 CAT C DUE DATE 27 MAR 2011.  PER MEL 21-22-03-01 C/B'S FOR FAN PULLED & COLLARED.  CONNECTOR REMOVED.  PLACARDS INSTALLED.
